ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Контуры любой длины в орграфах с большими полустепенями

Дарбинян, С. Х. (1982) Контуры любой длины в орграфах с большими полустепенями. ՀՍՍՀ ԳԱ Զեկույցներ, 75 (4). pp. 147-152. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2009Kb

Item Type:Article
Additional Information:Կամայական երկարությամբ ցիկլերը մեծ կիսաստիճաններով կողմնորոշված գրաֆներում։ Cycles of any length in digraphs with large semidegress.
Uncontrolled Keywords:Դարբինյան Ս. Խ., Darbinian S. Kh.
Subjects:Q Science > QA Mathematics
ID Code:4507
Deposited By:NAS Reports
Deposited On:10 Dec 2012 14:56
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page